Ghent University Academic Bibliography

Advanced

Some notes on generalized quadrangles with a span of regular points

Bart De Bruyn UGent and S Payne (2007) BEITRAGE ZUR ALGEBRA UND GEOMETRIE = CONTRIBUTIONS TO ALGEBRA AND GEOMETRY. 48. p.49-58
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
BEITRAGE ZUR ALGEBRA UND GEOMETRIE = CONTRIBUTIONS TO ALGEBRA AND GEOMETRY
Beiträge Algebra Geom.
volume
48
pages
49 - 58
ISSN
0138-4821
language
English
UGent publication?
yes
classification
A4
id
397905
handle
http://hdl.handle.net/1854/LU-397905
date created
2008-05-03 00:00:00
date last changed
2011-12-23 08:21:40
@article{397905,
  author       = {De Bruyn, Bart and Payne, S},
  issn         = {0138-4821},
  journal      = {BEITRAGE ZUR ALGEBRA UND GEOMETRIE = CONTRIBUTIONS TO ALGEBRA AND GEOMETRY},
  language     = {eng},
  pages        = {49--58},
  title        = {Some notes on generalized quadrangles with a span of regular points},
  volume       = {48},
  year         = {2007},
}

Chicago
De Bruyn, Bart, and S Payne. 2007. “Some Notes on Generalized Quadrangles with a Span of Regular Points.” Beitrage Zur Algebra Und Geometrie = Contributions to Algebra and Geometry 48: 49–58.
APA
De Bruyn, B., & Payne, S. (2007). Some notes on generalized quadrangles with a span of regular points. BEITRAGE ZUR ALGEBRA UND GEOMETRIE = CONTRIBUTIONS TO ALGEBRA AND GEOMETRY, 48, 49–58.
Vancouver
1.
De Bruyn B, Payne S. Some notes on generalized quadrangles with a span of regular points. BEITRAGE ZUR ALGEBRA UND GEOMETRIE = CONTRIBUTIONS TO ALGEBRA AND GEOMETRY. 2007;48:49–58.
MLA
De Bruyn, Bart, and S Payne. “Some Notes on Generalized Quadrangles with a Span of Regular Points.” BEITRAGE ZUR ALGEBRA UND GEOMETRIE = CONTRIBUTIONS TO ALGEBRA AND GEOMETRY 48 (2007): 49–58. Print.